# SDR ASAA12511394

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 19,582 hours, 5,898 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMPERATURE LIGHT ILLUMINATED ON RECALL.  GOES OUT WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMPERATURE CONTROL BITE 21-62-00-810-801.  CLEARED FAULT, DOES NOT COME BACK ON RECALL.  OPS CHECKED GOOD.
